# SDR GTIA040344

- Difficulty date: March 29, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOOR PANEL NR 4411A TOP METAL LAYER DISBONDING.  CLEANED PANEL AND RESEALED.  (M)
